Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have loss of energy, frequent urination. Diabetic. On insulin. What can I take?

i am a type .2 diabetic since last 15 years presently keeping sugar under control with insulin injection 15/10 ml morning and night.i have lost my erection and faces genaral loss of energy and enthusiasum. i am an engineer and has very positive APPROACH towards LIFE .I URINATE FREQUENTLY IN NIGHT.PL. GIVE ME A FITTNESS FORMULA TO KEEP MYSELF SAFE
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
General & Family Physician 's  Response
Your general fatigue,poor erection and increased urination in night suggests that your diabetes is out of control.
As far as erectile dysfunction is concerned,the longer you've had diabetes and the more severe it is, the more likely you are to develop ED.
Along  with uncontrolled diabetes other factors like depression,stress and excessive worry about sexual function can also interfere with normal erection.Some anti hypertensive medicines may also cause erection problem.
Uncontrolled diabetes results in damage of nerves and blood vessels of penis.
Treatment for erectile dysfunction requires...
Proper control of blood sugar levels
Quitting of smoking and alcohol
Reduction of weight
Regular aerobic exercises for 45 minutes a day.
Use of drugs like VIAGRA or CIALIS ,under the advise of our doctor.
You may consult a urologist and get he treatment for erectile dysfunction and also get your prostate examined,as increased urination in night is also a symptom of prostate enlargement.
Also take some multivitamins along with some anti oxidants.
Once your diabetes is controlled and you are able to resume your sexual activity,you shall get freedom from depression and get energetic again.
Answered: Fri, 5 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor